# SDR FDKA200705192

- Difficulty date: May 7, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 11,569 hours, 11,046 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT ROLLED RIGHT IN FLIGHT AND AUTO PILOT FAILED IN FLIGHT.  MX PERFORMED OPS CHECK OF AUTO PILOT SYSTEM AND OPS CHECK NORMAL.
